# SDR 3EJA2025091801925

- Difficulty date: June 27, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N852JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605566
- Aircraft time: 11,192 hours, 8,950 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS COMPARE AT AROUND 215-230KTS. RE-ADJUSTED CONTROL SWITCH
